# SDR SWAA2022012498296

- Difficulty date: May 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 33,336 hours, 15,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY AT STA 867 AND LBL 11; JUST INSIDE THE WASTE TANK COMPARTMENT; THERE IS A CRACKED SUPPORT BRACKET. (MARKED). / REMOVED AND REPLACED PER SRM 51-40-02
